# SDR P5CA0401131

- Difficulty date: July 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,902 hours, 19,062 cycles
- Engine: Ge CF650E2
- Engine time: 51,861 hours, 11,569 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Malfunctioned
- Location: Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 1 ENGINE HAD NO RESPONSE TO THROTTLE MOVEMENT. ALL INSTRUMENTS INDICATED ENGINE AT IDLE POWER.  CLEANED CDP LINE, NO HELP, REPLACED CIT SENSOR, ENGINE NOW RUNS HIGH EGT, FOUND PYLON VALVE AT FAULT, OPENED DMI NR 36-5-2.
